# SDR SWAA2022122074302

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN STATION 344-360 LBL 11 INTERCOSTAL CRACKED AT FASTENER HOLE<[01] REMOVED INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 344-360 LBL-11 PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED INTERCOSTAL AT MAIN CABIN PER B737-700 SRM 51-10-02-0G-0;[03] RII -- VERIFIED STEPS 1 AND 2. OK TO TREAT AND PRIME HOLES.;[04] TREATED AND PRIMED HOLES AT INTERCOSTAL MAIN CABIN STA 344-360 LBL 11 PER B737-700 SRM 51-20-01-0G AMM 51-21-72-370-804;[05] OK TO INSTALL NEW INTERCOSTAL.;[06] INSTALLED INTERCOSTAL AT MAIN CABIN PER SRM 51-40-02-0G-0;[07] CORRECTION ON STEP #6 - INSTALLED INTERCOSTAL AT MAIN CABIN PEER SRM 51-40-02-0G-0 AND DRAWING #141A5400.
